Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter August 23, 2013

Λ-strongly summable sequence spaces in n-normed spaces defined by ideal convergence and an Orlicz function

  • Ayhan Esi EMAIL logo and M. Kemal Özdemir
From the journal Mathematica Slovaca

Abstract

In this paper we introduce some certain new sequence spaces via ideal convergence, λ-sequence and an Orlicz function in n-normed spaces and study different properties of these spaces and also establish some inclusion results among them.

[1] GUNAWAN, H.: On n-inner product, n-norms and the Cauchy-Schwarz Inequality, Sci. Math. Jpn. 5 (2001), 47–54. Search in Google Scholar

[2] KRASNOSELSKI, M. A.— RUTICKII, Y. B.: Convex Function and Orlicz Spaces, Groningen, Nederland, 1961. Search in Google Scholar

[3] KOSTYRKO, P.— ŠALÁT, T.— WILCZYNSKI, W.: I-convergence, Real Anal. Exchange i26 (2000/2001), 669–686. 10.2307/44154069Search in Google Scholar

[4] MURSALEEN, M.— NOMAN, A. K.: On the spaces of λ-convergent and bounded sequences, Thai J. Math. 8 (2010), 311–329. Search in Google Scholar

[5] RUCKLE, W. H.: FK-spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math. 25 (1973), 973–978. http://dx.doi.org/10.4153/CJM-1973-102-910.4153/CJM-1973-102-9Search in Google Scholar

[6] ŠALÁT T.— TRIPATHY, B. C.— ZIMAN, M.: On I-convergence field, Ital. J. Pure Appl. Math. 17 (2005), 45–54. Search in Google Scholar

Published Online: 2013-8-23
Published in Print: 2013-8-1

© 2013 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 23.2.2024 from https://www.degruyter.com/document/doi/10.2478/s12175-013-0137-y/html
Scroll to top button